# SDR UIEA2016032100207

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 90,887 hours, 17,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FIRST RT SIDE FLOOR EMER LIGHTS INOPERATIVE.  R & R MAIN CABIN FIRST CLASS RT SIDE FLOOR EMER LIGHTS IAW AMM 33-51-12.  OPERATIONS OK IAW AMM 33-51-12.
